Previous |  Up |  Next


Title: Non-normality and relative normality of Niemytzki plane (English)
Author: Chodounský, David
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 48
Issue: 2
Year: 2007
Pages: 37-41
Category: math
MSC: 54B05
MSC: 54D15
MSC: 54G20
idZBL: Zbl 1157.54009
idMR: MR2512900
Date available: 2012-10-06T02:44:44Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_048-2007-2_4.pdf 332.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo